# SDR SWAA2025100220625

- Difficulty date: August 24, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR HARDWARE AND PLATE SERVICE DOOR AT FWD GALLEY AREA.   REPLACED GIRT BAR HARDWARE AND PLATE SERVICE DOOR AT FWD GALLEY AREA IAW AMM 25-66-02-000-801 AND AMM 25-66-02-400-801.
